Alert archive / Idaho / Wind Advisories in 2014
Wind Advisory 18, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Apr 21, 2014, 2:00 PM MDT. It took effect at Apr 22, 2014, 12:00 PM MDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2014, 2:00 PM MDT (20:00 UTC)
- In effect from
- Apr 22, 2014, 12:00 PM MDT
- Expired
- Apr 23, 2014, 8:44 PM MDT
- In force
- 33 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
254 WWUS75 KPIH 212000 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 200 PM MDT MON APR 21 2014 IDZ017-020-021-221200- /O.NEW.KPIH.WI.Y.0018.140422T1800Z-140424T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 200 PM MDT MON APR 21 2014 ...WIND ADVISORY IN EFFECT FROM NOON TUESDAY TO 9 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TUESDAY TO 9 PM MDT WEDNESDAY. * TIMING...STRONG WINDS WILL ARRIVE TUESDAY AFTERNOON...DIMINISH FOR A FEW HOURS TUESDAY EVENING...THEN INCREASE LATE TUESDAY NIGHT AND PERSIST THROUGH WEDNESDAY. * WINDS...SUSTAINED SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH AT TIMES. * LOCATIONS INCLUDE...BURLEY...AMERICAN FALLS...POCATELLO...BLACKFOOT...INL AND IDAHO FALLS. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT. OCCASIONAL BLOWING DUST WILL LIMIT VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ022>025-221200- /O.NEW.KPIH.WI.Y.0018.140422T1800Z-140423T0300Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...OAKLEY...LAVA HOT SPRINGS... SODA SPRINGS...PRESTON...MONTPELIER...GEORGETOWN...PARIS 200 PM MDT MON APR 21 2014 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY. * TIMING...STRONG WINDS WILL ARRIVE TUESDAY AFTERNOON AND DIMINISH TUESDAY EVENING. * WINDS...SUSTAINED 30 TO 40 MPH WINDS WITH SOME GUSTS TO 50 MPH. * LOCATIONS INCLUDE...SODA SPRINGS...MALAD...PRESTON...MONTPELIER. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT. OCCASIONAL BLOWING DUST WILL LIMIT VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VALLE
6 follow-up statements
809 WWUS75 KPIH 221031 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 431 AM MDT TUE APR 22 2014 IDZ017-020-021-222300- /O.CON.KPIH.WI.Y.0018.140422T1800Z-140424T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 431 AM MDT TUE APR 22 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT WEDNESDAY. * TIMING...STRONG WINDS WILL ARRIVE THIS AFTERNOON...DIMINISH FOR A FEW HOURS THIS EVENING...THEN INCREASE LATE TONIGHT AND PERSIST THROUGH WEDNESDAY. * WINDS...SUSTAINED SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH AT TIMES. * LOCATIONS INCLUDE...BURLEY...AMERICAN FALLS...POCATELLO... BLACKFOOT...INL AND IDAHO FALLS. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT. OCCASIONAL BLOWING DUST WILL LIMIT VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ022>025-222300- /O.CON.KPIH.WI.Y.0018.140422T1800Z-140423T0300Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...OAKLEY...LAVA HOT SPRINGS... SODA SPRINGS...PRESTON...MONTPELIER...GEORGETOWN...PARIS 431 AM MDT TUE APR 22 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...STRONG WINDS WILL ARRIVE THIS AFTERNOON AND DIMINISH THIS EVENING. * WINDS...SUSTAINED 30 TO 40 MPH WINDS WITH SOME GUSTS TO 50 MPH. * LOCATIONS INCLUDE...SODA SPRINGS...MALAD...PRESTON... MONTPELIER. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT. OCCASIONAL BLOWING DUST WILL LIMIT VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
149 WWUS75 KPIH 221813 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1213 PM MDT TUE APR 22 2014 IDZ017-020-021-230300- /O.CON.KPIH.WI.Y.0018.000000T0000Z-140424T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 1213 PM MDT TUE APR 22 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT WEDNESDAY. * TIMING...STRONG WINDS CONTINUE INTO EARLY EVENING BEFORE SLIGHTLY DECREASING OVERNIGHT. THEY WILL QUICKLY RAMP BACK UP AFTER SUNRISE. * WINDS...SUSTAINED 30 TO 40 MPH WITH GUSTS TO 50 MPH AT TIMES. WINDS INITIALLY WILL BE OUT OF AN EASTERLY DIRECTION...EVENTUALLY SWITCHING TO THE SOUTHWEST AREAWIDE BY THIS EVENING. * LOCATIONS INCLUDE...BURLEY...AMERICAN FALLS...POCATELLO... BLACKFOOT...INL AND IDAHO FALLS. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT. OCCASIONAL BLOWING DUST WILL LIMIT VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ022>025-230300- /O.CON.KPIH.WI.Y.0018.000000T0000Z-140423T0300Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...OAKLEY...LAVA HOT SPRINGS... SODA SPRINGS...PRESTON...MONTPELIER...GEORGETOWN...PARIS 1213 PM MDT TUE APR 22 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...STRONG WINDS WILL CONTINUE TO INCREASE AND LAST THROUGH EARLY EVENING. * WINDS...SUSTAINED 30 TO 40 MPH WINDS WITH SOME GUSTS TO 50 MPH. WINDS WILL START OUT FROM THE SOUTH AND EAST BEFORE SWITCHING TO SOUTHWEST AREAWIDE BY THIS EVENING. * LOCATIONS INCLUDE...SODA SPRINGS...MALAD...PRESTON... MONTPELIER. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT. OCCASIONAL BLOWING DUST WILL LIMIT VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
728 WWUS75 KPIH 230247 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 847 PM MDT TUE APR 22 2014 IDZ022>025-230400- /O.CAN.KPIH.WI.Y.0018.000000T0000Z-140423T0300Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...OAKLEY...LAVA HOT SPRINGS... SODA SPRINGS...PRESTON...MONTPELIER...GEORGETOWN...PARIS 847 PM MDT TUE APR 22 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS HAVE FALLEN BELOW ADVISORY LEVELS ACROSS THE SOUTHEAST HIGHLANDS...THUS THE WIND ADVISORY HAS BEEN CANCELLED. $$ IDZ017-020-021-231000- /O.CON.KPIH.WI.Y.0018.000000T0000Z-140424T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 847 PM MDT TUE APR 22 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT WEDNESDAY. * TIMING...STRONG GUSTY WINDS CONTINUE ACROSS INL THIS EVENING AND ARE EXPECTED TO INCREASE ONCE AGAIN LATE TONIGHT ACROSS THE EASTERN MAGIC VALLEY AND LOWER SNAKE RIVER PLAIN AND CONTINUE THROUGH THE DAY WEDNESDAY. * WINDS...SUSTAINED 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...BURLEY...AMERICAN FALLS...POCATELLO... BLACKFOOT...INL AND IDAHO FALLS. * IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCAL AREAS OF BLOWING DUST WILL LIMIT VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
430 WWUS75 KPIH 231008 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 408 AM MDT WED APR 23 2014 IDZ017-020-021-232100- /O.CON.KPIH.WI.Y.0018.000000T0000Z-140424T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 408 AM MDT WED APR 23 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...WINDS HAVE BACKED OFF SLIGHTLY EARLY THIS MORNING BUT REMAIN BREEZY TO MODERATE. EXPECT STRONG GUSTY WINDS TO RETURN BY LATE THIS MORNING AND CONTINUE THROUGH THIS EVENING. * WINDS...SUSTAINED 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...BURLEY...AMERICAN FALLS...POCATELLO... BLACKFOOT...INL AND IDAHO FALLS. * IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCAL AREAS OF BLOWING DUST WILL LIMIT VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
674 WWUS75 KPIH 231941 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 141 PM MDT WED APR 23 2014 IDZ017-020-021-240300- /O.CON.KPIH.WI.Y.0018.000000T0000Z-140424T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 141 PM MDT WED APR 23 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...THROUGH THIS EVENING. * WINDS...SUSTAINED SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...MINIDOKA...AMERICAN FALLS...POCATELLO... BLACKFOOT...INL AND IDAHO FALLS. * IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VALLE
873 WWUS75 KPIH 240244 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 844 PM MDT WED APR 23 2014 IDZ017-020-021-240345- /O.CAN.KPIH.WI.Y.0018.000000T0000Z-140424T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 844 PM MDT WED APR 23 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS HAVE FALLEN BELOW ADVISORY LEVELS THIS EVENING...THUS THE WIND ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Apr 21, 2:00 PM MDT, 0 minutes earlier.
Area forecast discussion, Apr 21, 2:00 PM MDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 200 PM MDT MON APR 21 2014 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT. A STRONG COLD FRONT WILL MOVE ONSHORE BY DAYBREAK AND ARRIVE IN EASTERN IDAHO ON TUESDAY AFTERNOON. SHOWERS WILL INCREASE IN COVERAGE LATE TONIGHT BUT WILL BECOME MOST NUMEROUS WITH THE FRONT ON TUESDAY AFTERNOON. MODELS ARE SHOWING SOME INSTABILITY OVER THE REGION TOMORROW SO A FEW THUNDERSTORMS ARE POSSIBLE ALONG WITH SOME VERY SMALL HAIL. EXPECT A NOTICEABLE TEMPERATURE DROP WITH THE FRONT AS SNOW LEVELS WILL FALL FROM AROUND 10000 FEET TO 6000 FEET. THE BIGGER STORY WITH THIS SYSTEM IS THE WIND. EXPECT GUSTY WINDS ACROSS MUCH OF EASTERN IDAHO TOMORROW AFTERNOON. THESE WINDS WILL DIMINISH FOR A FEW HOURS TUESDAY EVENING BUT WILL RAMP BACK UP LATE TUESDAY NIGHT AND PERSIST THROUGH WEDNESDAY ACROSS THE SNAKE PLAIN BECAUSE OF A VERY STRONG JET STREAM OVERHEAD. WIND ADVISORIES WILL BE ISSUED. AS FAR AS SNOW IS CONCERNED...NOT MUCH. MOST OF THE PRECIPITATION WILL BE AHEAD OF THE FRONT. AN INCH OR TWO IS POSSIBLE ACROSS PARTS OF THE CENTRAL MOUNTAINS...POSSIBLY AROUND ISLAND PARK AND PINE CREEK SUMMIT TUESDAY NIGHT AND WEDNESDAY. VALLE .LONG TERM...THURSDAY THROUGH MONDAY NIGHT. WE WILL SEE A GRADUAL INCREASE IN SHOWERS ACROSS MAINLY THE CENTRAL MOUNTAINS...MAGIC VALLEY AND UPPER SNAKE HIGHLANDS AS THE MAIN STORM REMAINS TO OUR WEST. EVEN THOUGH THE MODELS ARE OFF JUST A BIT ON HOW IT DISTRIBUTES PRECIPITATION AND TIMING...THE OVERALL PATTERN IS TO FINALLY SEE WIDESPREAD SHOWERS BY FRIDAY AFTERNOON. THE GFS AND ECMWF ARE STILL ADVERTISING SPLIT FLOW OVER THE WEEKEND...WITH THE GFS JUST A BIT STRONGER WITH THE SPLIT. WE DID INCREASE SHOWER CHANCES OVER THE WEEKEND A BIT...BUT NOT EXTREMELY HIGH. WITH SPLIT FLOW...WE MORE OFTEN THAN NOT DO NOT SEE A LOT OF PRECIPITATION AS THAT WAS THE THINKING WITH THE WEEKEND ESPECIALLY SATURDAY. HEADING INTO NEXT WEEK...HIGH PRESSURE WILL GRADUALLY BUILD ACROSS THE WEST AND DRY THINGS OUT. THROUGH MOST OF THE EXTENDED...WE WILL BE SEE HIGH SNOW LEVELS WHICH MEANS THE POTENTIAL OF RAIN ON TOP OF SNOW EXISTS. TEMPERATURES IN MANY AREAS WILL STAY ABOVE FREEZING AT NIGHT...AT LEAST THROUGH SATURDAY...WHICH WILL HELP CONTINUE MELTING/RUNOFF POTENTIAL AT NIGHT. THERE MIGHT BE SOME SLOWING DOWN AT NIGHT EARLY NEXT WEEK. THE MAIN KEY WILL LIKELY HOW MUCH MOISTURE ENDS UP FALLING WHICH AS MENTIONED BEFORE DEPENDS ON HOW PATTERN EVOLVES. KEYES && .AVIATION...VFR CONDITIONS ARE EXPECTED THROUGH MOST OF THE PERIOD. WINDS INCREASE TOMORROW AFTERNOON AS A COLD FRONT MOVES ACROSS EASTERN IDAHO...20-30KT SUSTAINED WILL DEVELOP EITHER SIDE OF IT. SHOWERS AND THUNDERSTORMS WILL BE MOST NUMEROUS FROM LATE MORNING ONWARD. BLOWING DUST MAY BE AN ISSUE IN SOME AREAS...INCLUDING KIDA AND KPIH. WITH THUNDERSTORMS TOMORROW...STRONG WINDS GUSTS AND SMALL HAIL ARE ALSO POSSIBLE. DIPPING INTO MVFR TERRITORY CANNOT BE RULED OUT EITHER WITH HEAVIER SHOWERS AND STORMS. KEYES && .HYDROLOGY...A MOISTURE-LADEN STORM SYSTEM WILL MOVE ACROSS THE REGION TUESDAY AND WEDNESDAY DUMPING PRECIPITATION ON A RIPENING SNOWPACK. WARM DAYTIME HIGHS WILL ALSO HELP CONTRIBUTE TO SNOWMELT. ONLY IN-BANK RISES SHOULD OCCUR IN RIVERS AS A RESULT OF THE RUNOFF. FLOODING IS NOT EXPECTED AT THIS TIME. HINSBERGER && .PIH WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TUESDAY TO 9 PM MDT WEDNESDAY IDZ017-020-021. WIND ADVISORY FROM NOON TO 9 PM MDT TUESDAY IDZ022>025. &&
Hazardous weather outlook, Apr 21, 4:47 AM MDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 447 AM MDT MON APR 21 2014 IDZ017>025-031-032-221100- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 447 AM MDT MON APR 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG COLD FRONT WILL PUSH THROUGH SOUTHEAST IDAHO ON TUESDAY. THIS WILL RESULT IN STRONG WINDS ACROSS THE SNAKE PLAIN. WIND SPEEDS OF 20 TO 30 MPH ARE POSSIBLE WITH HIGHER GUSTS. THUNDERSTORMS MAY ALSO DEVELOP TUESDAY AFTERNOON WITH SMALL HAIL AND GUSTY OUTFLOW WINDS POSSIBLE. WE WILL ALSO SEE SNOW LEVELS DROP FROM AROUND 8000 FT TUESDAY MORNING TO AROUND 5000 FT TUESDAY EVENING. SNOW ACCUMULATION WILL BE HIGHEST IN THE SAWTOOTH MOUNTAINS WITH AROUND 4 TO 7 INCHES EXPECTED. UNSETTLED WEATHER WILL REMAIN THOUGH MUCH OF THE WEEK. ANOTHER STORM SYSTEM IS EXPECTED TO IMPACT THE GEM STATE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.